A note on generalized projections in

2014
journal article
article
1
dc.affiliationWydział Matematyki i Informatyki : Instytut Matematykipl
dc.contributor.authorDeręgowska, Beata - 106779 pl
dc.contributor.authorLewandowska, Barbara - 107881 pl
dc.date.accessioned2015-03-31T06:36:05Z
dc.date.available2015-03-31T06:36:05Z
dc.date.issued2014pl
dc.description.number1pl
dc.description.physical59-72pl
dc.description.volume111pl
dc.identifier.doi10.4064/ap111-1-5pl
dc.identifier.eissn1730-6272pl
dc.identifier.issn0066-2216pl
dc.identifier.urihttp://ruj.uj.edu.pl/xmlui/handle/item/4376
dc.languageengpl
dc.language.containerengpl
dc.rights.licencebez licencji
dc.subtypeArticlepl
dc.titleA note on generalized projections in $c^{0}$pl
dc.title.journalAnnales Polonici Mathematicipl
dc.typeJournalArticlepl
dspace.entity.typePublication
dc.affiliationpl
Wydział Matematyki i Informatyki : Instytut Matematyki
dc.contributor.authorpl
Deręgowska, Beata - 106779
dc.contributor.authorpl
Lewandowska, Barbara - 107881
dc.date.accessioned
2015-03-31T06:36:05Z
dc.date.available
2015-03-31T06:36:05Z
dc.date.issuedpl
2014
dc.description.numberpl
1
dc.description.physicalpl
59-72
dc.description.volumepl
111
dc.identifier.doipl
10.4064/ap111-1-5
dc.identifier.eissnpl
1730-6272
dc.identifier.issnpl
0066-2216
dc.identifier.uri
http://ruj.uj.edu.pl/xmlui/handle/item/4376
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights.licence
bez licencji
dc.subtypepl
Article
dc.titlepl
A note on generalized projections in $c^{0}$
dc.title.journalpl
Annales Polonici Mathematici
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
18
Views per month
Views per city
Ashburn
2
Wroclaw
2
Dublin
1

No access

No Thumbnail Available